# SDR 2008UALA00847

- Difficulty date: February 14, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 37,362 hours, 4,490 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SEAT 35C HAS EXIT LIGHT OFF OF SIDE OF SEAT.  SECURED CONNECTOR.
